# SDR CALA2020041700845

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 69539196
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0354) FWD CARGO DOOR UPPER FWD CORNER BRACKET CRACKED . REF ST-SAA NR 0091474. REMOVED AND REPLACED FWD CARGO DOOR UPPER FWD CORNER BRACKET IAW BOEING DWG 143N6603 REV F, NEW BRACKET PN 03-2711-3-0074 BATCH 0003644086. PO NO.TUA00003491. WORK ACCOMPLISHED, INS PECTED.
